# SDR DALA12016175646

- Difficulty date: December 14, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 405, RBL 24-45, FLOORBEAM FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 AND FOUND EXCEED LIMIT IAW SRM 53-00-04, FIG 101.  ORIGINAL THK=0.050", L=3", W=2", MATERIALS REMOVED=0.030".  FLOORBEAM SUPPORT R & R IAW SRM 51-40-02.
